MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 1215
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that while an employee was loading a cart into their amsco 1215 cart and utensil washer/disinfector, the top panel of the unit detached and contacted her head and face.The employee sought and received medical treatment.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the top panel screws were loose.The technician reinstalled the top panel and confirmed all screws were properly tightened.The technician tested the function and operation of the unit, confirmed it to be operating to specification, and returned the washer/disinfector to service.The amsco 1215 cart and utensil washer/disinfector is not under steris service agreement for preventive maintenance activities.The user facility is responsible for all maintenance activities.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24532905
Report Number9680353-2026-00009
Device Sequence Number13018352
Product Code MEC
UDI-Device Identifier00724995214401
UDI-Public(01)00724995214401(11)240702
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1215
Device Catalogue NumberFW12102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown